MAUDE Adverse Event Report: ENCORE MEDICAL, L.P. TURON SHOULDER; TURON PEGGED GLENOID IMPLANT, SIZE 42

ENCORE MEDICAL, L.P. TURON SHOULDER; TURON PEGGED GLENOID IMPLANT, SIZE 42
Model Number 520-46-016
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/06/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to the patient having a rotator cuff tear and having to be converted to a reverse shoulder.
 
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery was the patient had a rotator cuff tear and had to be converted to a reverse shoulder.The in-vivo length of patient service for the implant was 5.8 months.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the device history records (dhrs) revealed no discrepancies or issues with the manufacturing of this part.All critical dimensions and specifications in effect at the time the part was manufactured were met.The product complaint report history was reviewed and no trends or on-going issues were deemed as present or in need of review.This event is deemed to be non-product related.The root cause for the rotator cuff tear was not reported.The scope of this investigation is limited without having the parts available to djo surgical for evaluation.Other conditions relating to this event could not be determined with confidence.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.
 
Additional Manufacturer Narrative
D10: adding concomitant part 402283.

Brand Name
TURON SHOULDER
Common Device Name
TURON PEGGED GLENOID IMPLANT, SIZE 42
Manufacturer (Section D)
ENCORE MEDICAL, L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL, L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
teffany hutto
9800 metric blvd.
austin, TX 78758-5445
5128346255
MDR Report Key6227285
Report Number1644408-2016-01023
Device Sequence Number19067148
Product Code KWS
UDI-Device Identifier00888912145145
UDI-Public(01)00888912145145
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K080402
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model Number520-46-016
Device Catalogue Number520-01-242
Device Lot Number191G1094
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/06/2016
Supplement Date Received by ManufacturerNot provided
01/25/2017
Initial Report FDA Received Date01/05/2017
Supplement Report FDA Received Date02/14/2017
08/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/21/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
402283 COBALT G-HV BONE CEMENT 40G; 520-00-000, LOT 878C1593; 520-01-008, LOT 454G1085; 520-01-242, LOT 191G1094; 520-00-000, LOT 878C1593; 520-01-008, LOT 454G1085; 520-01-242, LOT 191G1094
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale